MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MTS PWLD EXCLUDES FLOOR PLATE; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO MTS PWLD EXCLUDES FLOOR PLATE; STRETCHER, WHEELED
Catalog Number 639005550003
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device is pending evaluation.Evaluation results findings (components/results): 1 device: sensor / electrical/electronic component problem identified.1 device: appropriate term/code not available / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 2 malfunction event(s), where it was reported the device experienced fastener no longer facilitates proper cot operations during loading/unloading.There was 1 event with patient involvement that experienced pain.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results) 1 device: hydraulic system; sensor/electrical/electronic component problem identified; mechanical problem identified.
 
Additional Manufacturer Narrative
This supplemental is being filed to adjust a health impacts code following the completion of a device investigation.
 
Event or Problem Description
No new information.

Brand Name
MTS PWLD EXCLUDES FLOOR PLATE
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23393833
Report Number0001831750-2025-99433
Device Sequence Number9945407
Product Code FPO
UDI-Device Identifier07613327504453
UDI-Public7613327504453
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number639005550003
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
10/01/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/14/2025
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown